# SDR ASAA2016052916884

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 32,773 hours, 9,952 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C NR 2 ENGINE INLET AND FAN BLADES, DETAILED INSPECTION.  FOUND NR 1 STRUT PANEL, RT SIDE OF 12 O'CLOCK POSITION HAS AFT INBD FASTENER HOLE DAMAGED.  ACFT GROUNDED. R & R NR 1 STRUT PANEL AT NR 2 ENGINE REF AMM 72-23-02.
